MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 4,5, E 4,2, L 14,0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 4,5, E 4,2, L 14,0; DENTAL IMPLANT
Model Number 4.23.536
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Failure to osseointegrate, inadequate bone, pain, bone resorption, infection (same patient as (b)(6).

Brand Name
ELEMENT MC INICELL, PF 4,5, E 4,2, L 14,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7273367
Report Number3003184527-2018-00085
Device Sequence Number16438282
Product Code DZE
UDI-Device Identifier07640156470093
UDI-Public7640156470093
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/28/2022
Device Model Number4.23.536
Device Lot Number11901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR